Brandl, Rolf; Fedri, Valeria; Serena, Luigi
On self-centralizing Sylow subgroups of order four
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 189-199
Zbl 0862.20013 | MR 1405363
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__189_0

Bibliographie

[1] R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z., 63 (1956), pp. 406-444. MR 75953 | Zbl 0093.03101

[2] D. Gorenstein, Finite Groups, Harper and Row, New York (1968). MR 231903 | Zbl 0185.05701

[3] D. Gorenstein - J.H. Walter, On finite groups with dihedral Sylow 2-subgroups, Illinois J. Math., 6 (1962), pp. 553-593. MR 142619 | Zbl 0126.05202

[4] G. Higman, Odd Characterizations of finite simple groups, Lecture Notes, University of Michigan (1968).

[5] D.F. Holt - W. Plesken, A5-invariant 2-groups with no trivial sections, Quart. J. Math. Oxford (2), 37 (1986), pp. 39-47. MR 830628 | Zbl 0601.20022

[6] B. Huppert, Endliche Gruppen I., Grundlehren der Mathematischen Wissenschaften, 134, Springer-Verlag, Berlin (1967). MR 224703 | Zbl 0217.07201

[7] B. Huppert AND N. Blackburn, Finite Groups II, Grundlehren der Mathematischen Wissenschaften, 243, Springer-Verlag, Berlin, Heidelberg, New York (1982). MR 650245 | Zbl 0514.20002

[8] I.M. Isaacs, Character Theory of Finite Groups, Academic Press, New York, San Francisco, London (1970). MR 460423 | Zbl 0337.20005

[9] H. Kurzweil, Die Gruppe A5 als fixpunktfreie Automorphismengruppe, Ill. J. Math., 27 (1983), pp. 67-76. MR 684541 | Zbl 0522.20018

[10] A.R. Prince, On 2-groups admitting A5 or A6 with an element of order 5 acting fixed point freely, J. of Algebra, 49 (1977), pp. 374-386. MR 457565 | Zbl 0374.20036

[11] M. Suzuki, Group Theory I, Grundlehren der Mathematischen Wissenschaften, 247, Springer-Verlag, Berlin, Heidelberg, New York (1982). MR 648772 | Zbl 0472.20001

[12] M. Suzuki, Group Theory II, Grundlehren der Mathematischen Wissenschaften, 248, Springer-Verlag, Berlin, Heidelberg, New York (1986). MR 815926 | Zbl 0586.20001

[13] A. Turull, Fixed point free action with regular orbits, J. Reine Angew. Math., 371 (1986), pp. 67-91. MR 859320 | Zbl 0587.20017